# SDR F3LA99133

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CORROSION IN FORWARD SEAT TRACK EDGE, LEFT INBOARD TRACK, BETWEEN STATION 344 AND 360.  MAINTENANCE REPAIRED PER SRM 53-10-5, PAGE 3-5, FIGURE 2, SHEETS 1-3.  (M)
